# SDR IPXA2019092647270

- Difficulty date: September 13, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: ABM7211513
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CRT AIR CONDITIONING COMPARTMENT PACK OUTLET DUCT I/B SUPPORT ROD BRACKET IS BROKEN.REMOVED AND REPLACED BROKEN R/H AIR CONDITIONING COMPARTMENT PACK OUTLET DUCT I/B SUPPORT ROD BRACKET IAW MD-11 SRM 51-35-01. (MINOR)
